MathSciNet Relay Station
MathSciNet bibliographic data
MR271984 57.47 (76.00)
Ebin, David G.; Marsden, Jerrold Groups of diffeomorphisms and the motion of an incompressible fluid. Ann. of Math. (2) 92 1970 102–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement